# SDR C2XA02IA086

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 12038594001
- Part serial: 120185
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3583 IAH TO VCT -A- INDICATION CB POPPED FOR LANDING GEAR.  RESET UNSUCCESSFUL, QRH UNSUCCESSFUL.  RECYCLED GEAR, IT WOULD NOT COME UP OR DOWN, B SYSTEM INDICATES DOWN AND LOCKED, THE AIRCRAFT LANDED AT VCT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
